Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 1, 2007, 7:53 PM CDT for Benton County, Arkansas. It took effect at Jun 1, 2007, 7:58 PM CDT. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 7:53 PM CDT (00:53 UTC)
- In effect from
- Jun 1, 2007, 7:58 PM CDT
- Expired
- Jun 1, 2007, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Benton County, AR
The radar
The Western Arkansas radar (KSRX), 117 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:30 PM CDT | FLASH FLOOD | Bentonville, AR | WATER OVER ROADS IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 020058
FFWTSA
ARC007-020300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1000 PM CDT
* AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM
9 MILES SOUTH OF SPRINGTOWN TO ROGERS AND BENTONVILLE TO 2 MILES
NORTH OF PEA RIDGE...MOVING NORTH AT 25 MPH. RADAR INDICATES THAT
1 TO 2 INCHES OF RAIN HAS FALLEN AT MANY AREAS WITH AROUND 3 INCHES
RAIN HAVING FALLEN AROUND ROGERS. THE PUBLIC REPORTED A BURST OF
RAIN IN BENTONVILLE WHERE ONE INCH OF RAIN FELL IN 17 MINUTES.
ADDITIONAL HEAVY RAIN WILL FALL ACROSS BENTON COUNTY THROUGH
9PM. THIS WILL CAUSE RAPID RISES ON CREEKS AND STREAMS AND WITH
FLASH FLOODING OF MANY LOW-LYING AREAS.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BENTONVILLE...ROGERS AND BELLA VISTA.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3611 9443 3612 9433 3621 9433 3622 9404
3650 9386 3649 9447
$$1 follow-up statement
000
WGUS74 KTSA 020206
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT FRI JUN 1 2007
ARC007-020300-
BENTON AR-
905 PM CDT FRI JUN 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BENTON COUNTY...
AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAVE MOSTLY MOVED NORTH AND EAST OF BENTON COUNTY.
HOWEVER...FLOODING WILL CONTINUE DUE TO THE HEAVY RAINS AND WATER
COVERED ROADWAYS HAVE BEEN REPORTED IN BENTONVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3611 9443 3612 9433 3621 9433 3622 9404
3650 9386 3649 9447
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:41 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 1, 2:41 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 241 PM CDT FRI JUN 1 2007 .DISCUSSION... CU FIELD BUBBLING AVER SE OK THIS AFTERNOON...WHERE NE OK AND NW HAVE BEEN STABILIZED AT LEAST FOR NOW BY MORNING CONVECTION. IT APPEARS GRADIENT SURFACE FLOW HAS BEEN RESTORED TO MOST IF NOT ALL OF THE AREA PER THE MESONET. SCATTERED STORMS THIS AFTERNOON POSSIBLE JUST ABOUT ANYWHERE...HOWEVER THE UNTAPPED ENVIRONMENT OF SE OK APPEARS TO BE A SLIGHTLY FAVORED AREA AT THIS TIME. PRIMARY FOCUS FOR TONIGHT WILL BE ANOTHER COMPLEX THAT WILL DEVELOP TO THE NORTH IN THE VICINITY OF THE SURFACE BOUNDARY AND TRACK SOUTHEAST. ONCE AGAIN...NORTHEAST OKLAHOMA WILL SEE THE BEST CHANCES FOR THUNDERSTORMS LATER TONIGHT AND TOMORROW MORNING. WHETHER IT IS THE TRUE FRONT OR AN OUTFLOW BOUNDARY...STORM CHANCES WILL SLIDE SOUTH ACROSS THE AREA WITH THE BOUNDARY. PLAN ON FOLLOWING CURRENT TREND IN DECREASING POPS FROM NORTH TO SOUTH SATURDAY AFTERNOON AND NIGHT...AND JUST TAPER TO SLIGHT CHANCE POPS ACROSS ALL OF THE AREA FOR SUNDAY. DRIER AIR UNDER NORTHERLY SURFACE FLOW WILL BE THE RULE FOR THE FIRST PART OF THE WEEK...THEN A WARMING TREND COMMENCES FOR THE MID AND LATTER PARTS OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 81 63 84 / 70 70 20 20 FSM 67 82 64 86 / 40 50 30 20 MLC 67 81 61 85 / 50 50 30 20 BVO 61 80 60 84 / 70 70 20 20 FYV 62 79 58 80 / 40 40 20 20 BYV 62 80 59 80 / 40 40 20 20 MKO 65 80 62 83 / 60 60 20 20 MIO 61 80 59 81 / 70 70 20 20 F10 66 80 62 84 / 70 70 20 20 HHW 67 82 63 86 / 40 50 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....23
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI JUN 1 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT FRI JUN 1 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ALONG
AND NORTH OF A LINE FROM MCALESTER TO OZARK.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS EVENING...PRIMARILY ALONG AND NORTH OF A MCALESTER
TO OZARK LINE. INSTABILITY OF 2000 TO 3000 J/KG WILL
SUPPORT A WIND AND HAIL THREAT...HOWEVER DEEP LAYER
WINDS ARE WEAK...SO THE THE THREAT WILL BE OF A
SPORADIC NATURE.
THE THUNDERSTORM ACTIVITY ACROSS WESTERN OKLAHOMA AND
SOUTHERN KANSAS IS EXPECTED FORM A MORE SOLID LINE
WITH TIME AND MOVE INTO THE OUTLOOK AREA WITH SOME
SEVERE WEATHER POTENTIAL AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL BE NEEDED AT LOCATIONS
NEAR THE STRONG STORMS. NET CONTROL OPERATORS FOR
THE REGIONAL SPOTTER NETWORK SHOULD MONITOR THE
TRENDS THIS EVENING AND BE READY FOR ACTIVATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE COLD FRONT NOW MOVING ACROSS KANSAS AND THE PANHANDLE
AREA WILL SLOWLY MOVE ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS ON SATURDAY AND EARLY SUNDAY. SOME
THUNDERSTORM ACTIVITY WILL OCCUR WITH THE FRONT.
WEAK WIND FIELDS ALOFT WILL LIMIT THE SEVERE WEATHER
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jun 1, 6:35 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI JUN 1 2007
OKZ054-020000-
OSAGE OK-
635 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE
AT 635 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HOMINY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOMINY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3636 9657 3626 9634 3643 9612 3657 9646Special weather statement, Jun 1, 6:42 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT FRI JUN 1 2007
ARZ010-020015-
WASHINGTON AR-
642 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
AT 642 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF CANEHILL...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...LINCOLN...
PRAIRIE GROVE...FARMINGTON...STRICKLER...CLYDE...CANEHILL...RHEA...
VINEY GROVE...WEDINGTON...SAVOY AND WHEELER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3587 9451 3582 9431 3612 9422 3611 9448Local storm report, Jun 1, 6:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL DRUMRIGHT 35.99N 96.60W
06/01/2007 E0.75 INCH CREEK OK LAW ENFORCEMENT
&&
NMKLocal storm report, Jun 1, 6:54 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 S HOMINY 36.40N 96.39W
06/01/2007 E0.88 INCH OSAGE OK TRAINED SPOTTER
&&
SFPLocal storm report, Jun 1, 7:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL HOMINY 36.41N 96.39W
06/01/2007 E1.00 INCH OSAGE OK BROADCAST MEDIA
&&
NMKLocal storm report, Jun 1, 7:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG ROGERS 36.33N 94.12W
06/01/2007 BENTON AR LAW ENFORCEMENT
POWER LINES DOWN
0737 PM HAIL BENTONVILLE 36.37N 94.21W
06/01/2007 E1.00 INCH BENTON AR PUBLIC
&&
NMKThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 56 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.